Change search
ReferencesLink to record
Permanent link

Direct link
Invariant subspaces on multiply connected domains
KTH, Superseded Departments, Mathematics.ORCID iD: 0000-0002-4971-7147
1998 (English)In: Publicacions matemàtiques, ISSN 0214-1493, E-ISSN 2014-4350, Vol. 42, 521-557 p.Article in journal (Refereed) Published
Place, publisher, year, edition, pages
1998. Vol. 42, 521-557 p.
National Category
URN: urn:nbn:se:kth:diva-182401OAI: diva2:904328

NR 20160226

Available from: 2016-02-18 Created: 2016-02-18 Last updated: 2016-02-26Bibliographically approved

Open Access in DiVA

fulltext(3166 kB)7 downloads
File information
File name FULLTEXT01.pdfFile size 3166 kBChecksum SHA-512
Type fulltextMimetype application/pdf

Search in DiVA

By author/editor
Hedenmalm, Håkan
By organisation
In the same journal
Publicacions matemàtiques

Search outside of DiVA

GoogleGoogle Scholar
Total: 7 downloads
The number of downloads is the sum of all downloads of full texts. It may include eg previous versions that are now no longer available

Total: 9 hits
ReferencesLink to record
Permanent link

Direct link